MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX NEUT 40IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX NEUT 40IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-40-058
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patients right hip was revised due to the liner disassociating from the cup.The patient presented in clinic with an audible squeaking sound from his hip.After looking at the x-ray, it was apparent the head was articulating with the inside of the shell.The liner was removed and the head was removed.A head liner exchange was performed and all the other implants were retained.Doi: (b)(6) 2020, dor: (b)(6) 2021 , (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ALTRX NEUT 40IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12933710
Report Number1818910-2021-27207
Device Sequence Number17370186
Product Code LPH
UDI-Device Identifier10603295393351
UDI-Public10603295393351
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K132959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1221-40-058
Device Catalogue Number122140058
Device Lot NumberJ60W02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 40IDX58OD; DLT TS CER HD 12/14 40MM +1.5; PINN CAN BONE SCREW 6.5MMX30MM; PINN SECTOR W/GRIPTION 58MM; SUMMIT POR TAPER SZ5 HI OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight180 KG